# SDR AALA20120102DFW01

- Difficulty date: January 2, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 32,238 hours, 13,559 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT.  CREW REPORTED DURING CRUISE FLIGHT LEFT WING-BODY OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED QRH PROCEDURE AND LIGHT EXTINGUISHED.  FLIGHT DIVERTED LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND PNEUMATIC DUCT CLAMP LEAKING AT FORWARD LEFT PACK BAY AND PNEUMATIC DUCT CLAMP AT LEADING EDGE TRANSITION TO WING LEAKING.  CLEANED AND TIGHTENED CLAMPS.  SYSTEM GROUND CHECK NORMAL OPERATION.
